About 6 weeks ago I went on aldara to clear up some condyloma on my glans penis, tiny, flat, brown freckle-like specks. My doctor told me to smear it all over my glans to remove the spots that were there and possibly and little microscopic warts that were forming, and the spots have disappeared. I understand that reddness and flaking and all that occurr, and indeed they have. However, whenever I get an erection it is extremely uncomfortable and my glans looks "deflated", i.e. the head doesn't inflate in the way that it normally does...in fact, instead of a well defined corona, or rim, the skin sort of goes directly sort of like a sheet that goes from the top of the back of a chair to the seat instead of along the whole of the back, making a sharp turn, and then going out over the seat. Will this change be permanent or will it go back to normal?
I have two theories. One is that the immune system response provoked by aldara destroyed the underlying "inflationary" network...maybe it heals? The other is that the thickened skin -- enduration is a side effect -- has made it so that it cannot stretch as much as usual. It is notable that there is a patch on my glans that isn't completely red, and when I have an erection, it noticeably expands out more than the rest.
Has anyone else had this experience? What might be happening? Psychologically, it's bad enough to have a permanent STD, but even worse if it changes your body...
Thanks for any response.